Have Medical Questions? Ask a Doctor Online!
Hello from JustAnswer.
What symptoms are you having that you think are due to Effexor?
If your doctor has already told you to stop it, what question do you have about the situation?
I requested further information and clarification and have not heard back.
If you are having side effects from the Effexor, then stopping the medicine is the usual approach, and since your doctor has already told you to do so, there is likely no further intervention that would be necessary. For certain symptoms, there may be interventions that can be done for relief of symptoms, but that would depend upon what symptoms are present.
If you are asking about what can be done if there is a worsening of the underlying mental health condition for which the Effexor was being taken, then the usual approach would be the use of another antidepressant from a different chemical class. That is something that would need to be prescribed by your doctor.
If there is any other information that you are seeking, please let me know.